# SDR IXXA202411070203

- Difficulty date: October 17, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 90,278 hours, 15,971 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Limiter
- Part number: 491B1313026001
- Condition: Gouged
- Location: Thrust Reverser
- Component: Thrust Reverser, Ge
- Component part number: 683L137G13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE I/B T/R STOP POD FITTING HAS GOUGE. HAECO WO 320009 NON ROUTINE 46615
